| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
10/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: if implanted; give date: unknown as information was not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zxr00 32.0 diopter intraocular lens (iol) was explanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019 due to complaints of blurry vision.Through follow up, customer account provided additional information confirming there was no complications such as capsular tear, no incision enlargement, no serious patient injury, no suture(s), and no vitrectomy.It was reported the zxr00 32.0 diopter lens was replaced with a zxr00 15.0 diopter lens and patient outcome was reported as doing well.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information: section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 11/27/2019.Section h-3: device evaluated by manufacturer: yes.Section h-3: device returned to manufacturer: yes.Device evaluation: visual inspection of the return sample shows there was no lens inside the packaging.Additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text: placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.